| Model Number |
2545-00-743 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the artic surface and shim broke into pieces.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this reported event was not returned for evaluation.The investigation could not verify or identify any product contribution to the current reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.